Mathematics: Page 22: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 147 | Views: 917

Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 244 - 248

Efficient Algorithm for Maximizing Life Time of Wireless Sensor Networks

Ram Baksh | Ranjan Kumar Thakur | Arabind Kumar | Aditya Pratap Singh

Downloads: 147 | Views: 871

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 364 - 366

Optimal Reliability Systems - Common Cause Failures

Dr. Dhananjaya Reddy

Downloads: 147 | Views: 772

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1797 - 1800

A New kind of Weighted Pal -Type Interpolation on Laguerre Polynomial

Rekha Srivastava | Geeta Vishwakarma

Downloads: 147 | Views: 888

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1904 - 1907

A Mathematical Model on Dispersion of Air Pollutants

V. S. Verma | Uma Srivastava | P. S. Bhandari

Downloads: 147 | Views: 772

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 533 - 535

A New Ranking Technique of Hexagonal Fuzzy Numbers

K. Dhurai | A. Karpagam

Downloads: 147 | Views: 928

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 189 - 193

Some Results on I-cordial Graph

T. Nicholas | P. Maya

Downloads: 147 | Views: 709

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 363 - 364

Ramifications of SS Method

Meenakshi

Downloads: 147 | Views: 775

Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1817 - 1823

On Mathematical Modeling in Optimizing Telephone Communication Network Using Fuzzy Weighted Graph

Dr. G. Nirmala | P. Sinthamani

Downloads: 147 | Views: 828

Mathematics, India, Volume 7 Issue 7, July 2018

Pages: 195 - 197

Applications of Mahgoub Transform to Mechanics, Electrical Circuit Problems

P. Senthil Kumar | A. Viswanathan

Downloads: 147 | Views: 738

Mathematics, India, Volume 8 Issue 5, May 2019

Pages: 1735 - 1739

Flow of Non-Newtonian Fluid between Two Parallel Plates Due to a Suddenly Moved Plate

Amit Kumar Chaubey

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.